# SDR QXEA200600519

- Difficulty date: February 14, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE AFT BAGGAGE BAY DOOR HAS GOUGE ON OUTER SKIN AFT OF HANDLE.  REPAIRED IAW CRJ700/900 SRM 51-21-00-001-001-A01, SRM 51-21-11-11-001-001-A01, REO 670-52-31-015 AND HORIZON AIR EA R-53-285.
